# SDR UPS06448669

- Difficulty date: October 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N
- Condition: Corroded
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2140 RBL 85 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.053" X 1" X 2" EXCEED SRM LIMIT.  M/D BS 2140 RBL 45 TO RIGHT O/B MOST FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 1.
